# SDR SWAA2012031502220

- Difficulty date: February 19, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 50,505 hours, 40,728 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGITUDINAL BEAM WEB LOCATED ON BS 707, LBL 24.8.  REPAIRED LONGITUDINAL FLOORBEAM PER EA AND EO.
